# SDR SWAA2021092011169

- Difficulty date: August 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FOUND CORROSION AT I/B AND O/B EDGES AROUND FASTENER HOLES @ PNL 140BF ; / [01] REMOVED SURFACE CORRSION ON FLOOR PANEL 140DF IAW B737-700 SRM 51-10-OG-0; [02] REMOVED SURFACE CORROSION ON FLOOR PANEL 140BF IAW B737-700 SRM 51-10-OG-0; [03] VERIFIED STEP 1; [04] PERFORMED UT THICKNESS INSP ON FLOOR PANEL 140BF REWORKED AREAS IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.059' TOOL USED : MX3 B/C 17049 CALDUE: 15 JUN 22; [05] ORIGINAL THICKNESS 0.071'; MATERIAL LOSS 0.012'. FOUND TO BE OUT OF LIMITS IAWB737-700 SRM 53-00-53-1A-1.; [06] FABRICATED FLOOR PANEL 140BF I.A.W BOEING 737-700 SRM 53-60-53-01-1; [07] FABRICATED FLOOR PANEL 140BF I.A.W BOEING 737-700 SRM 53-60-53-01-1; [08] VERIFIED STEP 7 OK TO TREAT AND PRIME; [09] TREATED AND PRIMED NEW FLOOR PANEL AS PER REF AMM 51-21-72-370-801; [10] VERIFIED STEP 9 OK TO APPLY CIC; [11] APPLIED C.I.C ON LOWER SURFACE OF FLOOR PANEL 140BF AS PER B737-700 AMM 51-21-91-620-802; [12] FABRICATED NEW FLOOR PANEL AS PER B737-700 AMM 53-60-53-01-1; [13] REMOVED CORROSION ON FLOOR PANEL 140BF AND FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-1 AND FABRICATED NEW FLOOR PANEL AS PER B737-700 SRM 53-60-53-01-1; [14] ADDED MEASUREMENTS.; [15] VERIFIED STEP 11
